Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 21, 2013, 9:02 PM EDT for Barrow County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2013, 9:02 PM EDT (01:02 UTC)
- Expired
- May 21, 2013, 9:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Barrow County, GA
The radar
The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1685 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
845
WWUS82 KFFC 220102
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 PM EDT TUE MAY 21 2013
GAZ035-220130-
902 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN BARROW COUNTY UNTIL 930 PM EDT...
AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR WINDER...MOVING NORTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARROW COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FORT YARGO STATE PARK...RUSSELL...BETHLEHEM...WINDER...
CARL...AUBURN AND COUNTY LINE.
&&
LAT...LON 3408 8378 3407 8377 3406 8371 3405 8371
3406 8370 3405 8369 3405 8365 3404 8363
3392 8364 3391 8377 3405 8386 3407 8384
TIME...MOT...LOC 0102Z 175DEG 8KT 3398 8373
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 21, 8:05 PM EDT, 57 minutes earlier.
Area forecast discussion, May 21, 8:05 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 805 PM EDT TUE MAY 21 2013 .PREV DISCUSSION... /ISSUED 314 PM EDT TUE MAY 21 2013/ SHORT TERM /TONIGHT THROUGH WEDNESDAY/... MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE SHORT TERM. AIRMASS SHOWERS/TSTORMS DEVELOPING ACROSS THE CWA...MAINLY ACROSS THE EXTREME NORTH AND EASTERN PARTS OF THE CWA. THESE WILL DISSIPATE SHORTLY AFTER SUNSET THIS EVENING. THERE IS A POSSIBILITY THAT THE STORMS OVER NORTHWEST AL AND CENTRAL TN COULD MAKE IT TO EXTREME NORTHWEST GA BEFORE DIMINISHING THIS EVENING. THE H5 RIDGE OVER THE EASTERN U.S. WILL WEAKEN AS THE CENTRAL U.S. TROUGH MOVES INTO THE MISSISSIPPI VALLEY. THIS WILL PUSH A COLD FRONT INTO THE TENNESSEE VALLEY WEDNESDAY WHICH WILL BRING A BETTER CHANCE OF THUNDERSTORMS TO THE CWA...MAINLY ACROSS NORTH GA. INSTABILITY INCREASES WEDNESDAY ACROSS NORTH GA AND THIS COULD PRODUCE A FEW STRONG STORMS. GUIDANCE TEMPS LOOK GOOD FOR TONIGHT...ALTHOUGH TRICKY FOR WEDNESDAY WITH ADDITIONAL CLOUDS. WILL TREND TO THE COOLER SIDE OF GUIDANCE ACROSS NORTH GA FOR HIGHS ON WEDNESDAY DUE TO INCREASED CLOUDS AND PRECIP. 17 LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... BY WEDNESDAY EVENING...BOTH THE GFS AND ECMWF INDICATE THAT THE FRONT WILL BE WEAKENING SIGNIFICANTLY. GFS REMAINS AB IT ON THE STRONG SIDE WITH A SLIGHTLY MORE EAST WITH THE GREAT LAKES SURFACE LOW. BOTH ARE TRANSITIONING THE UPPER LOW TO MORE OF A SHARP OPEN TROUGH PHASING WITH THE LONGWAVE TROUGH IN CANADA. WEAK SHORTWAVE OFF THE SOUTH CAROLINA COAST WILL LIFT NORTHEAST AND BE ABSORBED BY THE LONGWAVE TROUGH AS WELL. SPC CONTINUES THE AREA IN GENERAL THUNDER FOR THURSDAY...WITH MUCAPE VALUES 500-1000 J/KG EARLY IN THE DAY...DECREASING BY MID-MORNING...AND INCREASING AGAIN IN EXTREME SOUTHERN ZONES JUST AHEAD OF THE FRONT AFTER 18Z TO OVER 1000 J/KG. WILL HAVE TO MONITOR THE AREA FOR THE POTENTIAL FOR ISOLATED STRONG STORMS BUT NOTHING TO SIGNIFICANT. COLD FRONT SHOULD BE PUSHED THROUGH THE AREA BY LATE THURSDAY... AND HAVE DECREASED TEMPS NORTHWEST SOMEWHAT TO LINE UP WITH THAT TIMING A LITTLE BETTER. SHOULD SEE A SIGNIFICANT DECREASE IN TEMPS TOWARD THE END OF THE WEEK WITH SURFACE HIGH PRESSURE BUILDING IN AND NORTHWEST FLOW ALOFT...CURRENT FORECAST HAS HIGHS ON FRIDAY ABOUT 5 DEGREES COOLER THAN HIGHS ON THURSDAY EXCEPT IN CENTRAL GEORGIA. SEE PREVIOUS LONG TERM DISCUSSION BELOW. TDP && .AVIATION... 00Z UPDATE... MOST OF THE SCATTERED CONVECTION AROUND ATL HAS DIED DOWN WITH SUNSET...HOWEVER...OUTFLOW BOUNDARY WHICH SHOWS UP ON ATL TDWR AS WELL AS BOUNDARY ON JGX RADAR NEAR MCN STILL INGNITING A FEW STORMS. HAVE LEFT TS OUT FOR THE EVENING EXCEPT FOR ATL AND MCN WHICH SHOULD GET A GLANCING BLOW OF THE CELLS IN EAST GA MOVING SW. HIGH RES HRRR AND WRF INDICATING SOME DECENT STORM DEVELOPMENT AROUND THE METRO ATL AIRPORTS BETWEEN 01Z AND 02Z ALONG THE WESTWARD MOVING OUTFLOW BOUNDARY BUT NOT CONFIDENT ENOUGH IN THAT SCENARIO TO INSERT INTO TAF...BUT WILL MONITOR FOR POSSIBLE AMD. HAVE INTRODUCED PROB30 TO ALL TAF SITES TOMORROW AFTERNOON BETWEEN 19Z AND 20Z AS 4 KM WRF SHOWING CONVECTIVE INITIATION AROUND THAT TIME AS WEAK COLD FRONT AND REMNANT OUTFLOW MOVE INTO GA. WINDS SHOULD GO GENERALLY CALM TONIGHT AND PICK UP OUT OF THE SSW BETWEEN 6 TO 10KTS AFTER AROUND 13Z WED. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON CONVECTION THIS EVENING. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. KSTELLMAN && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 84 64 84 / 30 40 40 30 ATLANTA 67 83 66 82 / 20 40 40 30 BLAIRSVILLE 60 77 60 78 / 30 60 50 30 CARTERSVILLE 64 84 62 82 / 20 60 40 30 COLUMBUS 68 89 67 87 / 20 30 30 30 GAINESVILLE 65 83 64 81 / 20 50 40 30 MACON 63 87 65 86 / 20 30 30 30 ROME 64 84 61 83 / 30 60 40 30 PEACHTREE CITY 63 85 63 84 / 20 40 30 30 VIDALIA 68 89 69 88 / 40 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...30 LONG TERM....SNELSON AVIATION...SNELSON
Hazardous weather outlook, May 21, 3:40 PM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 PM EDT TUE MAY 21 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 340 PM EDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER NORTH AND CENTRAL GEORGIA THE REST OF THIS AFTERNOON AND EVENING AS DAYTIME HEATING CONTINUES TO DESTABILIZES THE ATMOSPHERE AND OUTFLOW BOUNDARIES COLLIDE. AS WITH ANY THUNDERSTORMS...FREQUENT LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS CAN BE EXPECTED. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY WITH THE APPROACH OF A WEAK COLD FRONT AND UPPER LEVEL TROUGH. MAINLY ON WEDNESDAY...SOME STORMS WILL BE STRONG PRODUCING GUSTY WINDS... HAIL...FREQUENT LIGHTING AND HEAVY RAIN. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH MONDAY...AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, May 21, 7:11 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT TUE MAY 21 2013
GAZ061-212345-
711 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HANCOCK COUNTY UNTIL 745 PM EDT...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHOULDERBONE...MOVING WEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HANCOCK COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DEVEREUX...SHOULDERBONE AND SPARTA. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3315 8304 3325 8326 3326 8325 3326 8322
3328 8323 3328 8321 3331 8315 3334 8314
3336 8316 3342 8307 3335 8293
TIME...MOT...LOC 2310Z 090DEG 3KT 3332 8307
16Special weather statement, May 21, 7:15 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT TUE MAY 21 2013
GAZ106-212345-
715 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP COUNTY UNTIL 745 PM EDT...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CORDELE...MOVING SOUTHWEST AT 5 MPH. THE
CRISP COUNTY DEPUTY EMERGENCY MANAGER REPORTED PEA SIZED HAIL AT
705 PM EDT.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CRISP COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE EAST CRISP...TREMONT...WENONA...CORDELE...RAINES AND
ARABI.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3194 8392 3203 8383 3203 8365 3199 8361
3192 8361 3180 8378 3180 8379
TIME...MOT...LOC 2314Z 049DEG 4KT 3193 8377
16Special weather statement, May 21, 7:21 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT TUE MAY 21 2013
GAZ061-073-074-084-220000-
721 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 800 PM
EDT...
AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM OVER LINTON...MOVING WEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH
AS THEY MOVE ACROSS WASHINGTON...WILKINSON...BALDWIN AND HANCOCK
COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DEEPSTEP...LINTON...DEVEREUX...BEULAH AND UNDERWOOD.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3291 8312 3319 8328 3322 8326 3325 8326
3326 8314 3326 8291 3308 8281
TIME...MOT...LOC 2319Z 080DEG 13KT 3313 8301
16Special weather statement, May 21, 7:40 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT TUE MAY 21 2013
GAZ025-027-035>037-220030-
740 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OCONEE...MADISON...BARROW...CLARKE AND JACKSON COUNTIES UNTIL 830
PM EDT...
AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS DEVELOPING OVER CENTER...MOVING
NORTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
SPREAD ACROSS OCONEE...MADISON...BARROW...CLARKE AND JACKSON
COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WESTGATE PARK...OCONEE HEIGHTS...BOGART...STATHAM...
BEAR CREEK RESERVOIR...ARCADE...JEFFERSON...JAMES HOLLAND YOUTH
SPORTS COMPLEX...APPLE VALLEY...CENTER...SANFORD...SANDY CREEK
RECREATION AREA...BARRETTS MILL...DIAMOND HILL AND NEESE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3421 8342 3420 8341 3420 8340 3420 8337
3406 8325 3386 8355 3404 8372 3422 8343
TIME...MOT...LOC 2339Z 239DEG 3KT 3404 8345
16Special weather statement, May 21, 7:59 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT TUE MAY 21 2013
GAZ060-061-072>074-083-084-220030-
759 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...TWIGGS...PUTNAM...JONES...WILKINSON...BALDWIN AND
HANCOCK COUNTIES UNTIL 830 PM EDT...
AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER MERIWETHER AND HARDWICK...MOVING
WEST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...TWIGGS...PUTNAM...JONES...WILKINSON...BALDWIN
AND HANCOCK COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE ALLENWOOD...HARDWICK...SCOTTSBORO...
UNDERWOOD...PANCRAS...MILLEDGEVIL LE...BEULAH...DEVEREUX...
COOPERS...PLANT HARLEE BRANCH...FLAT ROCK...MERIWETHER...BROWNS
CROSSING...HADDOCK AND RESSEAUS CROSSROADS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3281 8349 3327 8355 3329 8354 3325 8307
3285 8298
TIME...MOT...LOC 2357Z 089DEG 20KT 3314 8328
16Special weather statement, May 21, 9:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 PM EDT TUE MAY 21 2013
GAZ035-220130-
902 PM EDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN BARROW COUNTY UNTIL 930 PM EDT...
AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR WINDER...MOVING NORTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARROW COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FORT YARGO STATE PARK...RUSSELL...BETHLEHEM...WINDER...
CARL...AUBURN AND COUNTY LINE.
&&
LAT...LON 3408 8378 3407 8377 3406 8371 3405 8371
3406 8370 3405 8369 3405 8365 3404 8363
3392 8364 3391 8377 3405 8386 3407 8384
TIME...MOT...LOC 0102Z 175DEG 8KT 3398 8373The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 9:12 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| May 21, 9:20 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 40 min |
| May 21, 9:55 PM EDT | Special Weather Statement | FFC | Lumpkin | 35 min |
| May 21, 9:58 PM EDT | Special Weather Statement | FFC | Lumpkin | 32 min |
| May 21, 10:21 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| May 21, 11:12 PM EDT | Special Weather Statement | FFC | Murray | 33 min |
| May 21, 11:15 PM EDT | Special Weather Statement | FFC | Dawson | 30 min |
| May 21, 11:50 PM EDT | Special Weather Statement | FFC | Gilmer | 25 min |
| May 22, 12:17 AM EDT | Special Weather Statement | FFC | Fannin | 28 min |
| May 22, 2:45 PM EDT | Special Weather Statement | FFC | Hall | 60 min |
| May 22, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 46 min |
| May 22, 3:47 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 43 min |
| May 22, 3:54 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 51 min |
| May 22, 4:04 PM EDT | Special Weather Statement | FFC | Banks | 26 min |
| May 22, 4:23 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Murray | 52 min |
| May 22, 4:27 PM EDT | Special Weather Statement | FFC | Banks | 48 min |
| May 22, 4:57 PM EDT | Special Weather Statement | FFC | Towns | 48 min |
| May 22, 5:00 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| May 22, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 42 min |
| May 22, 5:29 PM EDT | Special Weather Statement | FFC | Madison | 46 min |
| May 22, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 42 min |
| May 22, 5:43 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 47 min |
| May 22, 6:05 PM EDT | Special Weather Statement | FFC | Bibb | 40 min |
| May 22, 6:07 PM EDT | Special Weather Statement | FFC | Putnam | 38 min |
| May 22, 6:24 PM EDT | Special Weather Statement | FFC | Twiggs | 51 min |
| May 22, 7:53 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro | 52 min |
| May 22, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro, Wilkes | 51 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.